# SDR AALA20150505001

- Difficulty date: April 27, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 50,511 hours, 12,907 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INTAKE EXTERNAL SKIN CORRODED.  R & R WITH NEW STRAP IAW AMM 51-10-02.  OPEN, AWAITING CORROSION LEVEL DETERMINATION.
